# SDR UPS05444651

- Difficulty date: May 19, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2185 S35R STRINGER CORROSION CRACK.  STRINGER 35R REPAIRED AS PER SRM 53-10-03 FIG 1 AND SPLICE REINSTALLED AS PER SRM 51-30-02.
